# SDR SWIA202054231

- Difficulty date: October 16, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SILL PANEL HAS CORROSION AROUND SEVERAL SCREW HOLES FROM APPROXIMATELY FS 409.00 +128 AND FS 559.00, MARKED.  C-CHECK RO 11/21/2020.  REPAIRED RT PRESSURE FLOOR SILL PANEL AT APPROXIMATELY FS 409.00 +128 AND FS 559.00.  C/W STRUCTURAL MAJOR REPAIR (RII), REF REO.
